Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sokolov, Sergei Viktorovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:348
Abstract pages:1149
Full texts:507
References:67
Professor
Doctor of technical sciences

http://www.mathnet.ru/eng/person56568
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/227126

Publications in Math-Net.Ru
2018
1. S. V. Sokolov, L. V. Sakharova, A. A. Manin, “Stochastic control of the maneuver to bypass the group of the moving spatial domains”, Probl. Upr., 2018, 6,  73–82  mathnet
2008
2. S. V. Sokolov, P. A. Kucherenko, “Generalized probabilistic criteria in the nonlinear parametric identification problem”, Probl. Upr., 2008, 4,  24–29  mathnet
2006
3. S. V. Sokolov, V. A. Pogorelov, “Identification of stochastic process structure”, Probl. Upr., 2006, 2,  70–74  mathnet
2001
4. M. R. Ganeev, V. A. Pogorelov, S. V. Sokolov, “Design of a Navigation Control by Information Criteria”, Avtomat. i Telemekh., 2001, 6,  30–40  mathnet  mathscinet  zmath; Autom. Remote Control, 62:6 (2001), 886–895  isi  scopus
2000
5. S. A. Olenev, S. V. Sokolov, “The method of structural optimal identification of random wave perturbations”, Avtomat. i Telemekh., 2000, 9,  53–59  mathnet  mathscinet  zmath; Autom. Remote Control, 61:9 (2000), 1459–1465
6. S. A. Olenev, S. V. Sokolov, “Synthesis of identification algorithms for wave perturbations under nonlinear measurements”, Avtomat. i Telemekh., 2000, 8,  57–67  mathnet  mathscinet  zmath; Autom. Remote Control, 61:8 (2000), 1289–1299
1998
7. Yu. S. Rasshcheplyaev, S. V. Sokolov, “On synthesis of the stochastic state vectors of integrated navigation systems for estimating the motion parameters of flight vehicles”, Avtomat. i Telemekh., 1998, 8,  177–184  mathnet  zmath; Autom. Remote Control, 59:8 (1998), 1194–1200
1997
8. Yu. S. Rasshcheplyaev, S. V. Sokolov, “An approximate solution to nonlinear integral equations by the method of invariant imbedding”, Zh. Vychisl. Mat. Mat. Fiz., 37:3 (1997),  310–314  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:3 (1997), 307–310
1991
9. S. V. Sokolov, “Optimal estimation of perturbations in Kalman filters”, Avtomat. i Telemekh., 1991, 4,  65–74  mathnet  mathscinet  zmath; Autom. Remote Control, 52:4 (1991), 495–502
1985
10. V. P. Mayer, S. V. Sokolov, “Investigation of difference schemes for determining water saturation in a two-dimensional model of filtration”, Zh. Vychisl. Mat. Mat. Fiz., 25:10 (1985),  1566–1570  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 191–195

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021